Research ArticleOpen accessPhrase in the titleNEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATIONSaveetha Natesan, Nirmala Venkatachalem, S. Chenthur PandianJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 1 Jul 2013 · 6,485 accessesView PDFCite
155 articles for “differential equation”
Set a search alertResearch ArticleOpen accessPhrase in the titleTime-Delay Estimation using the Characteristic Roots of Delay Differential EquationsSun Yi, Wonchang Choi, Taher Abu-LebdehAmerican Journal of Applied Sciences, Vol. 9, Issue 6 · 7 Apr 2012 · 8,082 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Embedded Explicit Hybrid Method for Ordinary Differential EquationsF. Samat, F. IsmailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 23 Dec 2011 · 7,417 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExterior Differential Systems for Higher Order Partial Differential EquationsPaul BrackenJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 6,924 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsB. S. OgundareJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 7,222 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Linear Integro-Differential EquationsHusein Jaradat, Omar Alsayyed, S. Al-SharaJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 7,093 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleBlock Methods based on Newton Interpolations for Solving Special Second Order Ordinary Differential Equations DirectlyYap Lee Ken, Fudziah Ismail, Mohamed Suleiman, Suriah Md. AminJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 8,120 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential EquationB.S. Ogundare, G.E. OkechaJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,809 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleRegionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanBelaib LekhmissiJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,069 accessesView PDFCite